Quick search
Go!

CONVERGENCE IN SOBOLEV SPACES OF SOLUTIONS FOR ELLIPTIC PROBLEMS ON VARYING DOMAINS


ELENA ROXANA ARDELEANU
”Vasile Alecsandri” University of Bacău, Department of Mathematics and Informatics, Calea Mărășești 157, Bacău 600115, ROMANIA e-mail: rardeleanu@ub.ro

Issue:

SSRSMI, Number 2, Volume XXXII

Section:

Volume 32, Number 2

Abstract:

In this note we discuss results regarding the convergence in the sense of Mosco of a se-quence of open sets. This concept of convergence of sets is a tool in the study of the con-vergence in Sobolev spaces of the solutions of an elliptic boundary value problem, as the domain is varying.

Keywords:

elliptic partial differential equation, convergence of the solutions, convergence in sense of Mosco.

Code [ID]:

SSRSMI202202V32S01A0001 [0005521]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu